# SDR SWAA2023061447698

- Difficulty date: May 11, 2023
- Submitted: June 14, 2023
- Operation: Air carrier
- Aircraft: N288WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36611
- Aircraft time: 51,345 hours, 30,884 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Angle
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FWD WET AREA CORROSION AT PANEL BREAK ANGLE BETWEEN STA 312-328 RBL 9'<[01] REMOVED CORROSION AT MAIN CABIN FWD WET AREA AT PANEL BREAK ANGLE BETWEEN STA 312-328 RBL 9' AS PER SRM 51-10-02-0G-0. FOUND OUT OF LIMITS AS PER SRM 53-10-51-1A-1.  REMOVED & INSTALLED NEW ANGLE AT MAIN CABIN FWD WET AREA BETWEEN STA 312-328 RBL 9' AS PER SRM 51-40-02-0G-0 AND DWG 141A5400.;[02] VERIFIED STEP # 1
